# SDR RAIA971101

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 870
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 66000218
- Condition: Failed
- Location: Rt Engine
- Part time: 13,621 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7342 - STL - RIGHT PROP DE-ICE FAILED IN CRUISE FLIGHT.  MAINTENANCE REPLACED RIGHT PROPELLER DE-ICE BRUSH BLOCK.  (M)
